# SDR 95ZZZZ143

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 14191003801
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6444 - BDL-IAD - AIRCRAFT ABORTED TAKEOFF DUE TO TAKEOFF WARNING.  MAINTENANCE INSPECTED AIRCRAFT AND RELEASED FOR FERRY FLIGHT TO LYH.  AIRCRAFT LANDED AT LYH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED PARKING BRAKE MICRO-SWITCH AND ADJUSTED GUST LOCK MICRO SWITCH.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  REFERENCE VTZA95093.
